# SDR AALA201603229009

- Difficulty date: March 21, 2016
- Submitted: March 23, 2016
- Operation: Air carrier
- Aircraft: N587UW
- Make and model: Airbus A321-231
- Aircraft serial: 6236
- Aircraft time: 5,614 hours, 2,213 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  4R DOOR EMER LIGHT OVER DOOR HAS ITS LENS COVER MISSING.  INSTALLED LENS IAW AMM 33-51-16.
